My neuro thinks I MIGHT have toxicity due to some side effects I am having. Had my blood drawn today to test it. What does toxicity feel like or side effects, I can't seem to find much online.
Call Pharmacist ---- 24 hour walgreens will be able to help you!!!!
Rash, wheezing, barfing/diarrhea, burning feeling throughout my body (I had toxicity to Tegretol). It didn't happen right away, it took a while to get the symptoms but they progressed quickly. I was so upset because Tegretol was the 1st med that really worked, and the last too. I hope you feel better, Tkal, and find the right med for you if the Trileptal does turn out to be the problem.
Hey Tkal did they ever decide if you had a toxic reaction to Trileptal? I have a pretty significant rash from it and the Neuro says to stop it cold, my PCP says to taper down and stop asap, the Pharmacist says to taper down, and much of what I read on the web says that I am crazy if I quit cold turkey (I take 300mg every 12 hours for tn, have titrated up to that dose after 2 weeks, have been on it for 1 full week).
I was taking 3,600 gabapentin and then started trileptal and over six weeks got up to 450 but my vision blurred terribly, and all sorts of shimmering things happened with vision too, and i suddenly ganed weight and felt lousy, so I immediately cut some gabapentin, got to my doc, had blood tests, went to optometrist. Turned out my sodium had really dropped, as well as blood count and very low blood sugar. Because I was so puffy, my doc told me to stop cold turkey even thought that’s not the way recommended. So I did and everything normalized quickly and although I felt rough for a couple of days, it was okay. Low sodium and retaining fluids is dangerous. My vision returned to normal too.